# SDR AALA202408225995

- Difficulty date: August 18, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 75,919 hours, 29,172 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR VERY DIFFICULT TO OPEN. TOP LATCH APPEARS STUCK.  (OPEN)
